Pacific Journal of Mathematics

Maximum term of a power series in one and several complex variables.

J. Gopala Krishna

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 609-622.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982799

Mathematical Reviews number (MathSciNet)
MR0244506

Zentralblatt MATH identifier
0203.08101

Subjects
Primary: 32.10
Secondary: 30.00

Citation

Gopala Krishna, J. Maximum term of a power series in one and several complex variables. Pacific J. Math. 29 (1969), no. 3, 609--622. https://projecteuclid.org/euclid.pjm/1102982799


Export citation

References

  • [1] T. F. Bitlyan and A. A. Goldberg, The Wman-Valirontheorems for entire functions of several complex variables,Vestnik Leningrad University No. 13, Ser. Math. Mech. Astr. 2 (1959), 27-41 (Russian).
  • [2] S. K. Bose and Devendra Sharma, Integral functions of two complexvariables, Compositio Mathematica 15 (1963),210-226.
  • [3] B. A. Fuks, Introduction to the theory of functions of several complex variables, Amer. Math. Soc, 1963.
  • [4] F. I. Gece. Systems of entire functions of several variables with applications to the theory of differential equations,Izv. Akad. Nauk Armjan S.S.R., Ser Fiz Mat. Nauk 17 (1964), 17-46 (Russian).
  • [5] S. M. Shah, Entire functions of bounded index,Proc. Amer. Math. Soc.(toappear)
  • [6] S. M. Shah, Entire functions satisfying a linear differential equation.,J. Math. Mech. (to appear)
  • [7] G. Valiron, General theory of integral functions., Chelsea Publishing Company, 1949.
  • [8] G. Valiron, Functions analytiques, Presses Universitaires De France, 1954.
  • [9] H. Wittich, Neuere Untersuchungen ber Eindeutige Analytische Functionen, Springer-Verlag, 1955.